# SDR DL76L001590

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 17,307 hours, 2,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O, STRONG ODOR IN CABIN, POSSIBLY SMELL OF WARM AIR CONDITIONING PACK.  NO ABNORMAL COCKPIT INDICATION.  ODOR WENT AWAY AFTER A FEW MINUTES.  CKD BOTH PACK AREA, CKD GALLEY AREAS AND NO EVIDENCE OF ANY SMELL.  PACK BITE PERFORMED AS PER FIM.  NO FAULTS FOUND.
